Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Purple lumps on the bottom lips, cause of concern ?

I have a purple lump on the inside of my bottom lip and now I have another. They seem to be getting larger and then sometimes disappear. Is this something to be concerned about?
Asked On : Tue, 20 Mar 2012
Answers:  2 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
These lumps may be a mucocoele.

Common to have them.

Nothing really serious.
You may get them removed by a dermatologist
Answered: Tue, 20 Mar 2012
I find this answer helpful
General & Family Physician Dr. Chakravarthy Mazumdar's  Response

The lump appears to be a cyst. Mucinous cysts / mucocoele are common on the oral side of the lower lip. The other possibility is apical periodontal cysts. They are generally benign and not concerned about.

Usually these cyst grow slowly and regress on their own. If not they need to be drained surgically. So keep a watch on these cysts.

Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor